# SDR 2019FA0000168

- Difficulty date: March 15, 2019
- Submitted: May 31, 2019
- Operation: General aviation
- Aircraft: N7PCMO
- Make and model: Cessna TU206G
- System (JASC): 6122 · Propeller Governor
- Part: Nut
- Condition: Defective
- Component: Attachment Kit
- Component part number: KPL2001
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACHMENT NUTS SUPPLIED WITH ATTACHMENT KIT (P/N KPL2001) FAILED BEFORE REACHING RECOMMENDED TORQUE (180-220 IN LBS). THE NUTS SEEM VERY SOFT.
